# SDR 96UAL900273

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Storage
- Condition: Leaking
- Location: Rt Aft Spar
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAKING FROM REAR SPAR INBOARD OF NR 2 ENGINE PYLON.  AIRCRAFT INSPECTED AND DETERMINED SAFE TO FERRY TO SFO FOR REPAIR.  *S/D*  SEALED LEAK AT WB 16 RIGHT AFT SPAR, OPERATION CHECKS NORMAL.
